# SDR COMA0260647

- Difficulty date: November 14, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 8,093 hours, 8,240 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7805013
- Part serial: 168A
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 10,259 hours, 10,325 cycles
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5706 FLAPS FAILED WHEN SELECTED UP AFTER LANDING.REPLACED THE FLAP CONTROL LEVER.
